Quasiconvex variational functionals in Orlicz-Sobolev spaces

Dominic Breit, Anna Verde

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We prove a C (1,alpha) partial regularity result for minimizers of variational integrals of the type

J[u] := integral(Omega) f(del u)dx, u : Omega subset of R-n --> R-N,

where the integrand f is strictly quasiconvex and satisfies suitable growth conditions in terms of Young functions.

Original languageEnglish
Pages (from-to)255-271
Number of pages17
JournalAnnali di Matematica Pura ed Applicata
Volume192
Issue number2
DOIs
Publication statusPublished - Apr 2013

Keywords

  • Quasiconvex
  • Young functions
  • Partial regularity
  • PARTIAL REGULARITY
  • HARMONIC APPROXIMATION
  • LOWER SEMICONTINUITY
  • SUBQUADRATIC GROWTH
  • ELLIPTIC-SYSTEMS
  • OPTIMAL INTERIOR
  • INTEGRALS
  • MINIMIZERS
  • THEOREM

Cite this